# SDR SWAA2024020938776

- Difficulty date: January 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STAR 10R AT FWD GALLEY AREA 2023-786076<[01] REPLACED TIE CLIP ON BS 277 AT LEVEL STGR 10R AT FWD GALLEY AREA IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 Ï¿½TEM 9; AND BOEING 737-700 DWG 141A1110 SHEET 18 REV -. ?SEE INDIVIDUAL SIGN OFF?;[02] CORRECTED STEP 1. REPLACED TIE CLIP ON BS 277 AT LEVEL STGR 10R AT FWD GALLEY AREA IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 Ï¿½TEM 9; AND BOEING 737-700 DWG 141A1110 SHEET 18 REV -. ?SEE INDIVIDUAL SIGN OFF BELOW?;[03] RII COMPLETED JOB
